# SDR UPS01435414

- Difficulty date: March 8, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 654U61343
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 TWO CRACKS REVEALED ON RT MLG ACTUATOR UPPER SUPPORT FITTING O/B LUG BORE BOTH BY APPROX. 1/8 INCH LONG AS MARKED.     SERVICEABLE SUPPORT FITTING REPLACED IAW SRM 51-10-01 P.8 AND BOEING SB 747-53-2298 FIG 3.
